# SDR SWIA201744173

- Difficulty date: December 8, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 29,924 hours, 29,473 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Chafed
- Location: Unreported Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE THRUST REVERSER CHAFED.  R & R THE THRUST REVERSER IAW AMM.
